The University of Southampton
University of Southampton Institutional Repository

Comment on S.L. Zabell's paper: On Student's 1908 paper “The probable error of a mean”

Comment on S.L. Zabell's paper: On Student's 1908 paper “The probable error of a mean”
Comment on S.L. Zabell's paper: On Student's 1908 paper “The probable error of a mean”
0162-1459
8-11
Aldrich, John
206ecaac-00de-46ff-98d7-0b87668859de
Aldrich, John
206ecaac-00de-46ff-98d7-0b87668859de

Aldrich, John (2008) Comment on S.L. Zabell's paper: On Student's 1908 paper “The probable error of a mean”. Journal of the American Statistical Association, 103 (481), 8-11. (doi:10.1198/016214508000000111).

Record type: Article

Full text not available from this repository.

More information

Published date: March 2008

Identifiers

Local EPrints ID: 63033
URI: https://eprints.soton.ac.uk/id/eprint/63033
ISSN: 0162-1459
PURE UUID: 3e6a9dad-ae1a-43d0-bcd4-08d8813e968b

Catalogue record

Date deposited: 14 Oct 2008
Last modified: 13 Mar 2019 20:26

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×